Search the Community
Showing results for tags '25mg'.
I have been taking Pristiq (50mg once a day) for approximately 5 years. It manages my depression fairly well, but I have had side effects of extreme sweating and muscle spasms, and maybe weight gain. I don't know if I would have gained the weight anyway but have gained a lot of weight in that time. I want to stop taking it and was advised by my physician to start tapering off by taking it every other day for 3-4 weeks and then start taking Welbutrin on the off days. I was miserable the whole time - brain zaps, severe headaches, extreme irritability. I tried taking the Welbutrin only one d
Hi. So I have no real idea on how to really start this topic, especially since my time on the drugs and dosage seem very low compared to most - I also just started discussing the idea of stopping my medication with family/SO last week, and I just found this forum by googling the process of coming off it. I was prescribed 25mg/day of zoloft(sertraline) at the beginning of February of this year, after about a year or so of depression (which I attributed then and now to being in the process of finishing college and just general worry about life & the future, along with the suicide of a g